# SDR USAA2010020890304

- Difficulty date: February 8, 2010
- Submitted: February 8, 2010
- Operation: Air carrier
- Aircraft: N418US
- Make and model: Boeing 737401
- Aircraft serial: 23985
- Aircraft time: 57,128 hours, 38,477 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - RON - EXTERIOR FUSELAGE SKIN CRACKED AT THE R1 DOOR CUTOUT LOWER AFT CORNER, BS 332.10 AND S17R.  REPAIRED EXTERIOR FUSELAGE SKIN AT THE R1 DOOR CUTOUT LOWER AFT CORNER, BS 332.10 AND S17R IAW EA 101707.
